# SDR AALA20110323TUL04

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT STATIONS 1212 TO 1271 - RIGHT SIDE TIE-DOWN TRACK HAS CORROSION AT ATTACH FASTENERS.  INSTALLED AFT RIGHT TRACK IN AFT CARGO PER AARD 51-10-00-5.
